# SDR EE4Y100514

- Difficulty date: December 1, 2010
- Submitted: December 6, 2010
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 15,754 hours, 7,537 cycles
- Engine: Iae V2524A5
- Engine time: 15,754 hours, 7,537 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bumper Block
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(EE4Y) ENGINE NR1, OTBD/LT THRUST REVERSE C-DUCT, PAN-DOWN ENGINE BUMPER WITH WEAR. THE WEAR REQUIRES A MAJOR REPAIR.
